# SDR 95ZZZX4583

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB NR 518C DURING 100-HOUR INSPECTION, FOUND THERMOSTATIC OIL BYPASS VALVE HAD LOOSE CRIMP NUT, ACCOMPLISHED REPAIR IAW LYCOMING SERVICE INSTRUCTION NR 1423 AND REINSTALLED.
